# SDR IPXA2019040540802

- Difficulty date: March 12, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YMAIN CABIN SEAT TRACK AT FR 79-80 Y=1137.1 IS CORRODED.REPAIRED PER A300-600 SRM 53-10-16 FIG 201.
